Pajhwok Services

Photo Service

SMS News Service

Pajhwok combines its expertise and experience in news reporting with a telecom firm and thus reach a wider audience in an 
effective way.

To subscribe: 
English News Update : Send 83 to 824
Dari News Update : Send 84 to 824
Pashto News Update : Send 85 to 824

Election Coverage

Special Mining Page

Afghan Peace Process Special Page

Addvertise With Pajhwok

Daily Newsletter

Language
Sending Time (GMT / Kabul time)

Suggest a Story

Pajhwok is interested in your story suggestions. Please tell us your thoughts by clicking here.

Poisoned at Iftari, 1 ANA solider dies, 6 hospitalised in Faryab

Security & Crime

آرشيف

Poisoned at Iftari, 1 ANA solider dies, 6 hospitalised in Faryab

By
On
Jul 05, 2016 - 15:43

MAIMANA (Pajhwok): One Afghan National Army (ANA) soldier died and six others were hospitalised after a colleague apparently put something poisonous in their drink at Iftari in northwestern Faryab province, an official said on Tuesday.

Brig. Gen. Sakhi Dad Kaptan, spokesman for the 1st unit of Shaheen Military Corps, told Pajhwok Afghan News the incident took place on Monday evening at the time of Iftari in Ghormach district.

He said one soldier died on the spot after the drink which had been prepared by their college and six others were evacuated to hospital who were in better condition now.

The ANA soldier, who prepared the drink, managed to escape, although one soldier on duty fired at him but the bullets did not hit him.

According a security official, who wished not to be named, the soldier who prepared the drink was Abdul Rashid who joined the ANA ranks five months ago. He hailed from Samangan province and had possibly links with Talibaninfo-icon.

The Taliban have not commented about the incident.

nh/ma

Tags: 

Related Article


Download “Pajhwok” mobile App, on your smartphone to read and access latest news, features, interviews, videos and photos about Afghanistan.

   

Add new comment

Advertisement

Twitter Update